13weekdiet2

Weight Loss on SSRI's – Weight Loss

More and more people suffer from different psychiatric disorders than ever before. It may be a result of the hectic life we live today and we get more responsibility and a social pressure than in the 80’s.

If you take SSRI drugs you are probably aware of the side-effects, sexual dysfunction and weight gain. Those are the most common side-effect when the treatment is long-term (six months or more).

In this article I focus on the weight gain. This side-effect seems to vary alot and some people even lose weight. Physicians rarely takes the weight gain seriously but if you gain more than 7 % of your original weight it is to be considered as relevant. Most physicians believes that SSRI should be more of a apatite-suppressor, but, when it is in fact the opposite.

There are various ways to manage the weight gain, there are some drugs that suppress you apatite and that could be combined with SSRI’s, buproprion for instance. Buproprion is also an anti-depressant.

It is very important that you do not stop taking the prescribed drugs, remember how you felt before starting on them? The best way to cope with the weight gain is to change your diet.

I have been taking 60 mg of paroxetine for 18 months. In the first couple of months it didn’t affect my weight but after approximately 3 months I started to gain weight, at that time I also started to take mirtazapin 30 mg per day. At first I thought that it was the mirtazapin that made me gain weight but neurologist said that it was a side-effect of the paroxetine. He suggested that I should try to change my diet and to exercise more.

I searched the web and found literally dozen’s of weight loss diets, none really seemed comfortable until a friend of mine told me about an online diet program that was helping thousands of people.

I learned that this method was not about starvation and not a low carb, low fat or low calorie diet. In fact you get to eat all the things you like and the best part is that you follow the program for 11 days and then you get ‘free’ days meaning that you may eat whatever you want. After my first 11 day period I lost 9 pounds and today I’m almost back at my original weight and I have lost almost 60 pounds total.

If you feel that you want to quit your medication because you are gaining weight, I can really recommend this program. It is easy to follow and you get to eat just short of full.

Please Follow & Share:
RSS
Follow by Email
Facebook
Twitter
Pinterest

Site Disclaimer: This site is designed for educational purposes only and is not engaged in rendering medical advice or professional services.
If you feel that you have a health problem, you should seek the advice of your Physician or health care Practitioner.

Frontier Theme